# SDR ASAA2023043043274

- Difficulty date: April 30, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WEB AT R2 DOOR FORWARD CORRODED STATION 945. GROUNDED - YES. REMOVED CORROSION FROM INTERCOSTAL WEB. ORIGINAL THICKNESS 0.150, REMAIINING THICKNESS 0.110, REMOVED 0.040. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A. REMOVED DAMAGED INTERCOSTAL IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5650 REV A. INSTALLED NEW INTERCOSTAL 51-40-02 AND BAC DWG 147A5650 REV A.
